# SDR CALA2018020900572

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,636 hours, 18,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN GUARD ON THE EMERGENCY LIGHT SWITCH IS CLOSED, THE SWITCH IS FORCED TO THE OFF POSITION.  REPOSITIONED THE HOOK UNDER TH EGUARD.  THE SWITCH NOW GOES TO ARMED POSITION WITH GUARD CLOSED.
